MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. RICHARD-ALLAN® NEEDLE 1/2 CIRCLE TAPER; NEEDLE, SUTURING, DISPOSABLE

ASPEN SURGICAL PRODUCTS, INC. RICHARD-ALLAN® NEEDLE 1/2 CIRCLE TAPER; NEEDLE, SUTURING, DISPOSABLE
Model Number 216735
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
The resident was suturing using the needle (needle style mayo 1/2 taper) when he noticed that it was accidentally broken.There was a part of needle that was missing in it.The surgeon was called and notified.The xray was called and was performed.Flat plate was also performed after the procedure was done for final imaging.

Brand Name
RICHARD-ALLAN® NEEDLE 1/2 CIRCLE TAPER
Common Device Name
NEEDLE, SUTURING, DISPOSABLE
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt drive s.e.
caledonia MI 49316
MDR Report Key23390345
Report Number23390345
Device Sequence Number15964387
Product Code GAB
UDI-Device Identifier00840113217601
UDI-Public(01)00840113217601
Combination Product (Y/N)N
Initial Reporter StateMD
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/03/2025
Report Date (Section F) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number216735
Device Catalogue Number216735
Device Lot Number363958
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/27/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/27/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient Weight75 KG
Date Report Sent to FDA10/03/2025